| Catalog Number |
71674001 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a thr surgery, one (1) intertan 3.2mm guiide pin sleeve, one (1) lag screw drill sleeve, one (1) 130 rad drill gde drop, one (1) anti rotation bar, one (1) 125 rad drill gde drop and one (1) drill guide handle have wear and tear.Also, these devices were starting to fall apart and did not go smooth during case.Additional anesthesia was necessary for the procedure.The procedure was resumed, after a significant delay, using the same device.No further complications were reported.
Additional Manufacturer Narrative
H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.